I am female, 45yrs, and very healthy apart from I have been treated for my hypothroidism with 125mg levothyroixine for six years, and have since developed very high blood pressure.I wondered could there be a link ? does anyone have any information for me ??? My GP & consultants have no explanation for the high blood pressure.
I had high blood pressure for many years before being diagnosed with Hypothyroidism. However, the periods when I have been overmedicated with Levothyroxine my blood pressure has gone out of control. Last January my blood pressure started spiking and my heart was racing and my Endo lowered my dosage of Levo. Then about a month ago it happened again and it has been lowered again. Is it possible that your dosage of thyroid medication is too strong? You might mention this to your doctor. Others have posted similar situations on this forum so I know it hasn't just happened to me.
Yep, I am back to feeling normal...thyroid is gone, RAI done, blood pressure is better now that the thyroid is out. I still need to loose a bit of weight and that should help my BP, but I have cut my meds in half and hope to eventually eliminate them. Good luck!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.